On approximation by step multifunctions without compactness conditions

Andrzej Spakowski

Časopis pro pěstování matematiky (1990)

  • Volume: 115, Issue: 3, page 225-231
  • ISSN: 0528-2195

How to cite

top

Spakowski, Andrzej. "On approximation by step multifunctions without compactness conditions." Časopis pro pěstování matematiky 115.3 (1990): 225-231. <http://eudml.org/doc/21763>.

@article{Spakowski1990,
author = {Spakowski, Andrzej},
journal = {Časopis pro pěstování matematiky},
keywords = {approximation of multifunctions; step multifunctions; upper semicontinuous multifunctions; lower semicontinuous multifunctions},
language = {eng},
number = {3},
pages = {225-231},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On approximation by step multifunctions without compactness conditions},
url = {http://eudml.org/doc/21763},
volume = {115},
year = {1990},
}

TY - JOUR
AU - Spakowski, Andrzej
TI - On approximation by step multifunctions without compactness conditions
JO - Časopis pro pěstování matematiky
PY - 1990
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 115
IS - 3
SP - 225
EP - 231
LA - eng
KW - approximation of multifunctions; step multifunctions; upper semicontinuous multifunctions; lower semicontinuous multifunctions
UR - http://eudml.org/doc/21763
ER -

References

top
  1. G. Beer, The approximation of upper semicontinuous multifunctions by step multifunotions, Pacific J. Math. 1, 87 (1980), 11-19. (1980) Zbl0442.54014MR0590862
  2. R. Engelking, General topology, PWN, Warszawa 1977. (1977) Zbl0373.54002MR0500780
  3. K. Kuratowski, Topology I, Academic Press - PWN, New York 1966. (1966) MR0217751
  4. A. Lechicki, On continuous and measurable multifunctions, Comment. Math. 21 (1979), 141-156. (1979) Zbl0443.54014MR0577679
  5. A. Lechicki, Some problems in the theoгy of continuous and measurable multifunctions, (in Polish). Thesis, University of Poznań, 1980. (1980) 
  6. A. Lechicki A. Spakowski, А note on intersection of lower semicontinuous multifunctions, Proc. Аmer. Math. Soc. 1, 95 (1985), 119-122. (1985) Zbl0572.54015MR0796459
  7. W. J. Pervine, Quasi-uniformization of topological spaces, Math. Аnn. 147 (1962), 316-317. (1962) MR0140083
  8. M. G. Rabinovich, Some classes of spaces of convex sets and their extension, (in Russian). Sibirskij Mat. Z. 6, 8 (1967), 1405-1415. (1967) MR0222600
  9. A. Spakowski, On approximation by step multifunctions, Comment. Math. 2, 25 (1985), 363-371. (1985) Zbl0604.41020MR0844653
  10. R. Urbaňski, А generalization of the Minkowski-Rådström-Höгmander theorem, Bull. Аcad. Polon. Sci. Ser. Math. 24 (1976), 709-715. (1976) MR0442646

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.